# SDR UPS99229443

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK FOUND IN INTERNAL DOUBLER LT WINDOW POST 5 INCHES ABOVE POINT F.  WINDOW POST REPAIRED IAW UPS EO B727-5310-0012 APP D.
